A Sturm comparison theorem for second order equations in Hilbert space and partial differential equations
Differencialʹnye uravneniâ, Tome 16 (1980) no. 11, pp. 2092-2094
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1980_16_11_a20,
author = {Yu. I. Domshlak},
title = {A {Sturm} comparison theorem for second order equations in {Hilbert} space and partial differential equations},
journal = {Differencialʹnye uravneni\^a},
pages = {2092--2094},
year = {1980},
volume = {16},
number = {11},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1980_16_11_a20/}
}
TY - JOUR AU - Yu. I. Domshlak TI - A Sturm comparison theorem for second order equations in Hilbert space and partial differential equations JO - Differencialʹnye uravneniâ PY - 1980 SP - 2092 EP - 2094 VL - 16 IS - 11 UR - http://geodesic.mathdoc.fr/item/DE_1980_16_11_a20/ LA - ru ID - DE_1980_16_11_a20 ER -
Yu. I. Domshlak. A Sturm comparison theorem for second order equations in Hilbert space and partial differential equations. Differencialʹnye uravneniâ, Tome 16 (1980) no. 11, pp. 2092-2094. http://geodesic.mathdoc.fr/item/DE_1980_16_11_a20/